# SDR 95ZZZX1039

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N444RH
- Make and model: Cessna 525
- Aircraft serial: 5250001
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: 52899L5
- Condition: Shorted
- Location: Mlg
- Part time: 1,227 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR AND FLAP SYSTEM CIRCUIT BREAKER TRIPPED AND WOULD NOT RESET.  LANDING GEAR WAS BLOWN DOWN WITH EMERGENCY SYSTEM.  TROUBLESHOT SYSTEM AND FOUND P.C. BOARD HAD BURNED TRACKS.  FOUND CIRCUIT BREAKER FOR LANDING GEAR CONTROL DIODE ON LAND VALVES GROUNDING.  REPLACED ABOVE NOTED ITEMS WITH NEW UNITS.
